My daughter was on Strattera and was unable to take that because she is unable to swallow pills and it was time released. So crushing and putting the pill in food was out. She is now on Adderall. I am sick to my stomache with this choice I've made. There is a strong family history of heart problems and high blood pressure and I am throwing myself into a tizzy over the cardiac side effects of this med. I want to start looking into something holistic, but I have no clue where to start. She is only 7 and I want to do what is best, I am just clueless. HELP!!! Thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...